# SDR WX0A2015101972953

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- Aircraft time: 64,899 hours, 36,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 89505
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT & RT OVERWING UPPER EMER EXIT LIGHT INOPERATIVE.  R & R BATTERY PACK B5-105 IAW AMM 33-53-00.  CHECKED GOOD AT THIS TIME.
